MathSciNet Relay Station
MathSciNet bibliographic data
MR2520610 (2011b:35228) 35K57
Feng, Zhaosheng; Zheng, Shenzhou; Gao, David Y. Traveling wave solutions to a reaction-diffusion equation. Z. Angew. Math. Phys. 60 (2009), no. 4, 756–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement